


default search action
"An Escape from Vardanyan's Theorem."
Ana de Almeida Borges, Joost J. Joosten (2023)
- Ana de Almeida Borges
, Joost J. Joosten
:
An Escape from Vardanyan's Theorem. J. Symb. Log. 88(4): 1613-1638 (2023)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.